PDA

View Full Version : Help



Troy Blair
07-24-2010, 12:46 PM
anybody have probs with blood clots???I dont know if it's from the Lupus or side effects from meds??

debbie-b
07-24-2010, 04:37 PM
Luckely I don't, but is is a lupus thing, alot of people get them.
My doctor has told me to take an aspirin a day, because I have sticky blood.
It is very common, but it is not from the meds.

Debbie

Angel Oliver
07-25-2010, 02:48 PM
A few years ago before i got sick i did have a pulmanary embolism,Blood clot in the lung.Have you got this problem and is the doctor helping you? I was put on Heperin and warfarin for 6 months to thin out the blood.Let me know.
love
Amanda.xxxxxx

Dar
07-26-2010, 07:59 AM
Debbie is right about a lot of people with lupus having antiphospholipid antibodies (aka sticky blood/Hughes Syndrome). Often they'll check for anticardiolipin, lupus anticoagulant, and a false-positive syphilis test (at least in the US), but if you're have clotting problems and these tests don't pan out or are only borderline positive, there are more tests that can be run to help detect this problem that your doctor will hopefully know about and perform.

Troy Blair
07-27-2010, 08:20 PM
luckley caught it while still in leg spent 4-5 days in hospital and I'm on two blood thinners one is tablet the other are shots in stomach twice a day and going to PCP once a week for blood test thank you sooo
much for your help and concern..

Troy